Alert archive / Montana / Wind Advisories in 2012
Wind Advisory 14, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Mar 4, 2012, 3:09 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2012, 3:09 PM MST (22:09 UTC)
- Expired
- Mar 6, 2012, 3:48 AM MST
- In force
- 37 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 10.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 392 m²/s²
- 0-3 km storm-relative helicity
- 647 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
935 WWUS75 KBYZ 042209 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 309 PM MST SUN MAR 4 2012 ...STRONG WINDS IN LIVINGSTON AT TIMES THROUGH TUESDAY MORNING... .DEEPENING LOW PRESSURE LEE OF THE ROCKIES HAS RESULTED IN INTENSIFYING WINDS IN THE LIVINGSTON AREA THIS AFTERNOON. WINDS WILL REMAIN STRONG OVERNIGHT TONIGHT. WINDS WILL DECREASE MONDAY AFTERNOON BEFORE INTENSIFYING AGAIN MONDAY NIGHT AHEAD OF AN APPROACHING STORM SYSTEM. MTZ065-052215- /O.NEW.KBYZ.WI.Y.0014.120304T2209Z-120306T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 309 PM MST SUN MAR 4 2012 ...WIND ADVISORY IN EFFECT UNTIL NOON MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TUESDAY. * CURRENT WINDS...SOUTHWEST WINDS GUSTING TO 58 MPH HAVE OCCURRED AT THE LIVINGSTON AIRPORT THIS AFTERNOON. * TIMING...STRONG WINDS WILL CONTINUE TONIGHT INTO MONDAY MORNING. WINDS WILL LIKELY DIMINISH DURING THE AFTERNOON HOURS MONDAY BEFORE INTENSIFYING AGAIN MONDAY NIGHT. WINDS WILL LIKELY REMAIN STRONG UNTIL A COLD FRONT MOVES THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON I-90 FROM BIG TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA UNTIL WINDS SUBSIDE. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
4 follow-up statements
710 WWUS75 KBYZ 051627 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 927 AM MST MON MAR 5 2012 ...STRONG WINDS IN LIVINGSTON AT TIMES TODAY THROUGH TUESDAY MORNING... .DEEPENING LOW PRESSURE IN THE LEE OF THE ROCKIES HAS RESULTED IN STRONG GUSTY WINDS IN THE LIVINGSTON AREA. WINDS WILL DECREASE SLIGHTLY THIS AFTERNOON BUT WILL INTENSIFY AGAIN TONIGHT AHEAD OF AN APPROACHING STORM SYSTEM. MTZ065-061630- /O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 927 AM MST MON MAR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * CURRENT WINDS...SOUTHWEST WINDS GUSTING TO 58 MPH HAVE OCCURRED AT THE LIVINGSTON AIRPORT OVERNIGHT AND THIS MORNING. * TIMING...STRONG WINDS WILL LIKELY DIMINISH DURING THE AFTERNOON HOURS BEFORE INTENSIFYING AGAIN TONIGHT. WINDS WILL LIKELY REMAIN STRONG TONIGHT UNTIL A COLD FRONT MOVES THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA UNTIL WINDS SUBSIDE. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
226 WWUS75 KBYZ 060302 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 802 PM MST MON MAR 5 2012 ...DAMAGING WINDS IN THE RED LODGE FOOTHILLS TONIGHT... MOUNTAIN WAVE GENERATED WINDS GUSTING TO NEAR 70 MPH ARE POSSIBLE IN THE RED LODGE FOOTHILLS TONIGHT. THE THREAT OF DAMAGING WINDS WILL DIMINISH AS A COLD FRONT MOVES THROUGH TUESDAY MORNING. MTZ056-061600- /O.NEW.KBYZ.HW.W.0006.120306T0302Z-120306T1600Z/ RED LODGE FOOTHILLS- INCLUDING THE CITY OF...RED LODGE 802 PM MST MON MAR 5 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST TUESDAY. * CURRENT WINDS...WINDS GUSTING TO 60 MPH ARE OCCURRING ALONG THE WEST FORK OF ROCK CREEK AND COULD SPILL OUT INTO AREAS SOUTH OF RED LODGE OVER THE NEXT FEW HOURS * TIMING...DAMAGING WINDS WILL BE POSSIBLE FROM THIS EVENING THROUGH MID MORNING TUESDAY. THE WIND THREAT WILL DIMINISH AS A COLD FRONT MOVES THROUGH THE AREA. * IMPACTS...DAMAGING WIND GUSTS CAN PRODUCE DAMAGE TO BUILDINGS AND PROPERTY. IN ADDITION DANGEROUS CROSS WINDS CAN MAKE TRAVEL HAZARDOUS. POWER OUTAGES DUE TO DOWNED POWER LINES ARE ALSO POSSIBLE. * WINDS...WEST TO SOUTHWEST WINDS GUSTING TO 70 MPH AT TIMES ARE POSSIBLE...ESPECIALLY ALONG AND NEAR RIVER VALLEYS EXTENDING OFF THE BEARTOOTH MOUNTAINS. THIS INCLUDES THE EAST AND WEST ROSEBUD CREEK VALLEYS AS WELL AS BOTH FORKS OF ROCK CREEK NEAR RED LODGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-061900- /O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 802 PM MST MON MAR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 40 MPH WITH GUSTS TO AROUND 60 MPH THIS EVENING. * TIMING...WINDS WILL LIKELY REMAIN STRONG TONIGHT UNTIL A COLD FRONT MOVES THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA UNTIL WINDS SUBSIDE. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
176 WWUS75 KBYZ 060350 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 850 PM MST MON MAR 5 2012 ...DAMAGING WINDS ALONG THE BEARTOOTH FOOTHILLS TONIGHT... MOUNTAIN WAVE GENERATED WINDS GUSTING TO NEAR 70 MPH ARE POSSIBLE IN THE RED LODGE FOOTHILLS TONIGHT. THE THREAT OF DAMAGING WINDS WILL DIMINISH AS A COLD FRONT MOVES THROUGH TUESDAY MORNING. ADDITIONAL STRONG WINDS CAN BE EXPECTED FROM LIVINGSTON TO NYE...SPREADING AWAY FROM THE FOOTHILLS AS FAR AS A BIG TIMBER TO FISHTAIL LINE. MTZ056-061600- /O.CON.KBYZ.HW.W.0006.000000T0000Z-120306T1600Z/ RED LODGE FOOTHILLS- INCLUDING THE CITY OF...RED LODGE 850 PM MST MON MAR 5 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY... * CURRENT WINDS...WINDS GUSTING TO 60 MPH ARE OCCURRING ALONG THE WEST FORK OF ROCK CREEK AND COULD SPILL OUT INTO AREAS SOUTH OF RED LODGE OVER THE NEXT FEW HOURS * TIMING...DAMAGING WINDS WILL BE POSSIBLE FROM THIS EVENING THROUGH MID MORNING TUESDAY. THE WIND THREAT WILL DIMINISH AS A COLD FRONT MOVES THROUGH THE AREA. * IMPACTS...DAMAGING WIND GUSTS CAN PRODUCE DAMAGE TO BUILDINGS AND PROPERTY. IN ADDITION DANGEROUS CROSS WINDS CAN MAKE TRAVEL HAZARDOUS. POWER OUTAGES DUE TO DOWNED POWER LINES ARE ALSO POSSIBLE. * WINDS...WEST TO SOUTHWEST WINDS GUSTING UP TO 70 MPH AT TIMES ARE POSSIBLE...ESPECIALLY ALONG AND NEAR THE MOUTH OF RIVER VALLEYS EXTENDING OFF THE BEARTOOTH MOUNTAINS. THIS INCLUDES THE EAST AND WEST ROSEBUD CREEK AS WELL AS BOTH FORKS OF ROCK CREEK NEAR RED LODGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ066-061900- /O.EXA.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 850 PM MST MON MAR 5 2012 ...WIND ADVISORY IN EFFECT UNTIL NOON MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TUESDAY. * CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 35 MPH WITH GUSTS IN THE 53 MPH RANGE AT FISHTAIL THIS EVENING. * TIMING...WINDS WILL INCREASE OVERNIGHT AND REMAIN STRONG THROUGH TUESDAY MORNING. A COLD FRONT MID TO LATE MORNING WILL ALLOW WINDS TO DIMINISH. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ065-061900- /O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 850 PM MST MON MAR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 40 MPH WITH GUSTS TO AROUND 60 MPH THIS EVENING IN LIVINGSTON. * TIMING...WINDS WILL LIKELY REMAIN STRONG UNTIL A COLD FRONT MOVES THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA UNTIL WINDS SUBSIDE. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
678 WWUS75 KBYZ 061048 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 348 AM MST TUE MAR 6 2012 MTZ056-061200- /O.CAN.KBYZ.HW.W.0006.000000T0000Z-120306T1600Z/ RED LODGE FOOTHILLS- INCLUDING THE CITY OF...RED LODGE 348 AM MST TUE MAR 6 2012 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. WEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING AND HIGH WINDS ARE NO LONGER A THREAT IN THE RED LODGE AREA. A COLD FRONT WILL MOVE INTO THE AREA BY MID MORNING PRODUCING GUSTY NORTH WINDS AND AN INCREASING CHANCE OF SNOW. $$ MTZ065-066-061200- /O.CAN.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 348 AM MST TUE MAR 6 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WESTERLY WINDS HAVE DECREASED ACROSS THE FOOTHILLS AND LIVINGSTON VICINITY EARLY THIS MORNING. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Mar 4, 10:06 AM MST, 5 hours 3 minutes earlier.
Area forecast discussion, Mar 4, 10:06 AM MST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
1006 AM MST SUN MAR 4 2012
.SHORT TERM...VALID FOR TDY AND MON...
CANCELLED WIND ADVISORY FOR LIVINGSTON...NYE AND BIG TIMBER AREAS.
WINDS HAVE DIMINISHED SINCE LAST NIGHT WHEN GUSTS OVER 60 MPH WERE
REPORTED IN THESE AREAS. PRESSURE GRADIENT LOOKS WEAKER TODAY
ALONG WITH GOOD MIXING POTENTIAL SO WHILE WINDS WILL BE GUSTY AT
TIMES TODAY EXPECT GUSTS ONLY IN THE 35 TO 45 MPH RANGE.
COLD FRONT BACKED INTO BILLINGS EARLY THIS MORNING DROPPING
TEMPERATURES FROM THE UPPER 40S INTO THE MID 30S BETWEEN 730 AND 8
AM. PRESSURE TRENDS LOOK FAVORABLE FOR THE FRONT TO GET CLOSE TO
COLUMBUS BEFORE STALLING OUT IN THE NEXT FEW HOURS...HOWEVER IT
WILL BE FIGHTING WESTERLY WINDS OF 15 TO 30 MPH WHICH MAY RETARD
ITS WESTERLY MOVEMENT. MODELS ALL CONSISTENT WITH SURGE OF WARMER
AIR BUILDING IN FROM THE WEST THIS AFTERNOON AS UPPER JET SUPPORT
FOR THE COLDER AIR INTRUSION MOVES WELL OUT OF THE AREA. THUS HAVE
KEPT GOING TEMPERATURE FORECAST IN TACT. INCREASED POPS THROUGH
MID AFTERNOON OVER EASTERN AREAS WHERE FRONTOGENESIS/ISENTROPIC
ASCENT WILL CONTINUE AS WARM ADVECTION INCREASES. BY MID AFTERNOON
MOISTURE WILL BECOME LIMITED RESULTING IN DRY FORECAST GOING INTO
THIS EVENING. LOWERED CLOUD COVER OVER WESTERN AND CENTRAL ZONES
BASED ON LATEST SATELLITE TRENDS.
STILL WATCHING WESTERN FOOTHILLS FOR POSSIBLE WIND ADVISORY
TONIGHT. NAM PRESSURE GRADIENT LOOKS SUPPORTIVE ALONG WITH 40 TO
50KT WEST WINDS AT 700MB. MODEL GUIDANCE NOT TERRIBLY IMPRESSIVE
FOR TONIGHT THOUGH SO WILL TAKE A CLOSER LOOK AT LATEST RUNS AND
MAKE A DECISION WITH AFTERNOON PACKAGE. CERTAINLY A MUCH STRONGER
GAP WIND SIGNAL FOR MONDAY NIGHT AHEAD OF APPROACHING STORM
SYSTEM. CHAMBERS
.LONG TERM...VALID FOR TUE...WED...THU...FRI...SAT...
AN UPPER-LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL IMPACT THE
CWA TUESDAY THROUGH EARLY WEDNESDAY. INCREASED POPS AND BLENDED
QPF WITH HPC GUIDANCE. AN UPPER-LEVEL RIDGE WILL BUILD OVER THE
REGION THROUGH THE REMAINDER OF THE EXTENDED PERIOD. DRY
CONDITIONS WILL PREVAIL. BLENDED MAX/MIN TEMPS WITH THE BEST-
PERFORMING 00Z GUIDANCE...CONSMOS / BCCONSMOS.
&&
.AVIATION...
WIDELY SCATTERED SHOWERS ARE POSSIBLE THROUGH THE REMAINDER OF
THIS MORNING...ESPECIALLY FROM KBIL EAST. BRIEF MVFR/IFR
CONDITIONS WILL BE POSSIBLE. DRY AND VFR CONDITIONS WILL PREVAIL
AT AREA TERMINALS BY AFTERNOON AND THROUGH MONDAY. GUSTY WINDS
WILL CONTINUE TO IMPACT LOCATIONS GENERALLY FROM KBIL WEST...BUT
ARE EXPECTED TO BE MUCH SIGNIFICANTLY DIMINISHED FROM THOSE
EXPERIENCED SATURDAY AND SATURDAY NIGHT. AAG
&&
.PRELIMINARY POINT TEMP/POPS...
TDY MON TUE WED THU FRI SAT
-------------------------------------------------------
BIL 059 038/060 038/043 018/043 025/049 028/057 033/057
1/U 00/N 26/W 20/B 10/B 10/B 00/U
LVM 055 036/052 034/037 016/037 020/045 024/052 029/055
1/U 00/N 46/W 21/B 11/B 10/U 01/U
HDN 057 033/059 037/044 020/046 023/050 026/056 030/060
2/W 00/U 26/W 20/B 00/B 00/U 00/U
MLS 050 033/060 036/045 017/042 025/047 027/053 033/056
4/W 00/U 14/W 21/B 11/B 00/U 00/U
4BQ 048 030/059 033/047 019/044 022/049 026/055 030/057
5/W 00/U 13/W 30/B 10/B 00/U 00/U
BHK 039 026/053 030/047 015/041 021/042 023/049 027/057
2/J 00/U 13/W 21/U 11/B 00/U 00/U
SHR 053 028/055 033/044 016/039 019/047 024/054 028/056
1/B 00/U 03/W 41/B 00/B 00/U 00/U
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Mar 4, 9:51 AM MST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 951 AM MST SUN MAR 4 2012 MTZ028>042-056>058-063>068-WYZ098-099-051700- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 951 AM MST SUN MAR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.